Zdzisław Kamont (1942-2012)

Henryk Leszczyński

Abstract

n/a
Publication typeOthers
Author Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
Journal seriesWiadomości Matematyczne, ISSN 2080-5519, (0 pkt)
Issue year2013
Vol49
No2
Pages117-130
Publication size in sheets0.65
DOIDOI:10.14708/wm.v49i2.509
Languagepl polski
Not used for evaluationyes
Score (nominal)0
ScoreMinisterial score = 0.0, 15-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 0.0, 15-01-2018, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back